# SDR YENA2025090900917

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N3113J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55164
- Aircraft time: 5,726 hours, 2,255 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2602, SJU-HPN. "LEVEL 1 ODOR AFTER LANDING AND TRANSITONING FROM ENG BLEED TO APU BLEED ACCND SMELL; PERFORMED JUMES INSP IN CABIN IAW A220 FIM BD500-A-J21-22-00-04AAAA-423A. NO FURTHERS DEFECTS NOTED. NO LEAKES NOTED. TRANSITOR Y CONDITION. A/C OK FOR SVC. PERFORMED LVL A DECONTAMINATION."
